# SDR USAA2010120792890

- Difficulty date: November 17, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 30,903 hours, 18,790 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D57251300002
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CORROSION ON LEFT LOWER WING FUEL ACCESS PANEL 540LB BETWEEN WS 8744 TO WS 9235 & BETWEEN RIB 16 TO RIB 17.  REPLACED LEFT LOWER WING FUEL ACCESS PANEL 540LB BETWEEN WS 8744 TO WS 9235 & BETWEEN RIB 16 TO RIB 17 IAW AMM 51-74-00.
